Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 471481, 14 pages
http://dx.doi.org/10.1155/2014/471481
Research Article

Stability of Infinite Dimensional Interconnected Systems with Impulsive and Stochastic Disturbances

1School of Transportation and Automotive Engineering, Xihua University, Chengdu 610039, China
2State Key Laboratory of Traction Power, Southwest Jiaotong University, Chengdu 610031, China

Received 29 March 2014; Revised 8 May 2014; Accepted 8 May 2014; Published 15 June 2014

Academic Editor: Hongli Dong

Copyright © 2014 Xiaohui Xu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaohui Xu, Xiaofeng Yin, Jiye Zhang, and Peng Wang, “Stability of Infinite Dimensional Interconnected Systems with Impulsive and Stochastic Disturbances,” Abstract and Applied Analysis, vol. 2014, Article ID 471481, 14 pages, 2014. https://doi.org/10.1155/2014/471481.